# SDR UIEA2020022870338

- Difficulty date: February 27, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,789 hours, 17,432 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Part number: 149T721066
- Part serial: 0607
- Condition: Open
- Location: A/C Packs
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT PASSING 10,000 FT, A/C DEVELOPED LOUD AIR FRAME NOISE AND VIBRATION ON ACCELERATION TO 310 KNOTS. RETURN TO AIRPORT UNEVENTFUL, ON ARRIVAL FOUND RIGHT A/C PACK DOOR OPEN, LANDING UNEVENTFUL.( REMOVED AND REPLACED PACK DOOR AND HARDWARE IAW 52-48-07. OPS CHECKED GOOD.  )
